Biblioteca de la Universidad Complutense de Madrid

La vitesse de propagation dans le problême de la digue.

Impacto



Carrillo Menéndez, José y Gilardi, Gianni (1990) La vitesse de propagation dans le problême de la digue. Annales de la Faculté des Sciences de Toulouse. Série VI. Mathématiques, 11 (3). pp. 7-28. ISSN 0240-2963

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

1MB

URL Oficial: http://www.numdam.org/item?id=AFST_1990_5_11_3_7_0




Resumen

In this paper we study the speed of propagation of the free boundary of the dam problem. We prove that the free boundary of the saturated part (X = 1) has a finite speed of
propagation, which implies that the speed of propagation of the pressure is finite when the medium is not saturated. When the medium is saturated the speed of propagation of the pressure can be infinite.


Tipo de documento:Artículo
Materias:Ciencias > Física > Física matemática
Código ID:15923
Depositado:12 Jul 2012 11:37
Última Modificación:06 Feb 2014 10:34

Sólo personal del repositorio: página de control del artículo